Two-integral distribution functions for axisymmetric stellar systems with separable densities
Version of Record online: 26 NOV 2007
Monthly Notices of the Royal Astronomical Society
Volume 382, Issue 4, pages 1971–1981, December 2007
How to Cite
Jiang, Z. and Ossipkov, L. (2007), Two-integral distribution functions for axisymmetric stellar systems with separable densities. Monthly Notices of the Royal Astronomical Society, 382: 1971–1981. doi: 10.1111/j.1365-2966.2007.12514.x
- Issue online: 26 NOV 2007
- Version of Record online: 26 NOV 2007
- Accepted 2007 September 25. Received 2007 September 15; in original form 2007 July 14
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!